She is 23 and she has been through prior opiate addictions and I worry because she seems depressed.
17 May 2011
I know you're looking for a direct answer but was your friend prescribed the ativan by a doctor and if so is she taking the prescribed amount?Does she talk openly about her feelings?If you could suggest councelling to her maybe?Maybe she needs someone on the outside to talk to,some find it better and easier to open up to a stranger rather then friends/family.
Sorry i couldnt have been of more help.
Hope you'll find your answer with one of the others who can relate more to your question.
17 May 2011
The usual range is 2 to 6 mg/day given in divided doses, the largest dose being taken before bedtime, but the daily dosage may vary from 1 to 10 mg/day. If she is taking more than 5 mgs at a time then she is running the risk of respiratory depression (stopping breathing). As your previous posts suggest, please suggest counseling. Depression can be a very sneaky disorder and should never be ignored. Sometimes the depressed person is the last to notice the change in mood, behavior, etc. Talk to her with compassion and hopefully she will consent to seeking help. You may need to notify the prescribing doctor of her symptoms especially if she won't.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i am in methadone treatment and i am so afraid that i am going to screw up because stupid me took a lorazepam while i had a perscription all along ...
4 answers • 5 Aug 2009
Has anybody notice weight gain or loss on this drug ?
1 answer • 16 Oct 2009
I have a TL172 and it says it's prednazone. but I know it's Ativan. help
1 answer • 20 Apr 2011